"Some Models of Reproducing Graphs: III Game Based Reproduction"
written by Richard Southwell, Chris Cannings,
published by Applied Mathematics, Vol.1 No.5, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Complex Networks from Simple Rules
Complex Systems, 2013
[2] Best Response Games on Regular Graphs
arXiv preprint arXiv:1301.5738, 2013
[3] A dynamic network population model with strategic link formation governed by individual preferences
Journal of theoretical biology, 2013
[4] Complex Networks from Simple Rewrite Rules
TTO TRY - demonstrations.wolfram.com, 2013
[5] Extension of the gambler's ruin problem played over networks
2013
[6] Complex networks from simple rewrite systems
arXiv preprint arXiv:1205.0596, 2012